# SDR IPXA09155648

- Difficulty date: April 8, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 10,275 hours, 6,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C TRANSFERRED FROM LOG PAGE NR 230041 ITEM 1 FUSELAGE SKIN LIGHTNING DAMAGE FWD OF FRAME 11 (TOP OF FUSE NOSE SECT) REF EO A300-5330-31036-A.  REMOVED TEMP REPAIR AND FABBED AND INSTALLED REPAIR DOUBLER IAW SRM A 300 51-31-00, TABLE 3 PAGE 21, 51-21-10, TABLE 1, 53-10-12, PG 367, FIG 215.
